# SDR HNAA2024040800302

- Difficulty date: March 11, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E027244 CENTER OMEGA BEAM LH SIDE IS CORRODED BETWEEN FRAMES 43 AND 44.  PERFORMED CUTOUT AS REQUIRED TO REMOVED DAMAGE FROM CENTER OMEGA BEAM LH SIDE BETWEEN FR 43 AND 44 AND FABRICATED AND INSTALLED DOUBLER, FILLER AND SHIMS IAW EO1-53-24-0224.
